About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Sun, Feb 10 12:47am · Tapering off clonazepam (Klonopin, Rivotril) in Depression & Anxiety

Hi, all. I’m late to the conversation and new to the site. I was recently in a psych hospital for about 5 days due to meds not working with me. They “tapered” me off of Klonipin, added some meds, took some away. And by that I mean that within 3 days I was tapered off klonopin from .75 mg 2 times a day to .5mg 2 times to .5 for 1 day. They took away the drugs causing the issues (pristiq and Latuda) and I wasn’t taking them more than 2 weeks at MOST. There was no weaning of Latuda. Only cymbalta. And they added Abilify 5mg.

So to make this make sense…
They took my Klonopin down from .75 twice a day to: tues and Wednesday .5 twice, Thursday .5 once and Friday none.
They took me off of Latuda cold turkey after taking it for about 2 weeks (I think?).
They weaned me off of Pristiq.
They put me on 5mg of Abilify.
They gave me Visteril for anxiety and insomnia.

So my question is, is it normal to feel absolutely awful and anxiety ridden? I feel like my site is delayed, my anxiety is worse than it’s ever been (obsessed with if I’m medically okay, shaking, can’t sleep, mind racing, tingling, head feels like a band is on it, etc). And I’m out of it. Is this withdrawal from weaning too quickly?

Danielle